American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C23) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information
View Article: PDF

[2] Maria Isabel Cortez, Jean-Marc Gambaudo and Alejandro Maass. Rotation topological factors of minimal $\mathbb{Z}^{d}$-actions on the Cantor set. Trans. Amer. Math. Soc. 359 (2007) 2305-2315. MR 2276621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1